# SDR SWAA2024061177087

- Difficulty date: April 19, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL241XF UPPER SKIN FIRST PLY TORN MISSING MATERIALIN SEVERAL AREA<[01] ACQUIRED FLOOR PANEL 241XF (PN#147A5810-18) AS PER DWG #147A5810; INSTALLATION OF FLOORBOARD 241XF WILL BE ACCOMPLISHED ON CUSTOMER TASK CARD (TTG8Q00SBRC7);[02] VERIFIED STEP 1
